American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] S. C. Featherstonhaugh, A. Caranti and L. N. Childs. Abelian Hopf Galois structures on prime-power Galois field extensions. Trans. Amer. Math. Soc. 364 (2012) 3675-3684.
Abstract, references, and article information   
View Article: PDF

[2] Alain Bruguières and Alexis Virelizier. Quantum double of Hopf monads and categorical centers. Trans. Amer. Math. Soc. 364 (2012) 1225-1279. MR 2869176.
Abstract, references, and article information   
View Article: PDF

[3] Robert Guralnick and Susan Montgomery. Frobenius-Schur indicators for subgroups and the Drinfel'd double of Weyl groups. Trans. Amer. Math. Soc. 361 (2009) 3611-3632. MR 2491893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Kirkman, J. Kuzmanovich and J. J. Zhang. Rigidity of graded regular algebras. Trans. Amer. Math. Soc. 360 (2008) 6331-6369. MR 2434290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. K. Kharchenko. PBW-bases of coideal subalgebras and a freeness theorem. Trans. Amer. Math. Soc. 360 (2008) 5121-5143. MR 2415067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Siu-Hung Ng and Peter Schauenburg. Central invariants and higher indicators for semisimple quasi-Hopf algebras. Trans. Amer. Math. Soc. 360 (2008) 1839-1860. MR 2366965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bruno Vallette. A Koszul duality for props. Trans. Amer. Math. Soc. 359 (2007) 4865-4943. MR 2320654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D.-M. Lu, Q.-S. Wu and J. J. Zhang. Homological integral of Hopf algebras. Trans. Amer. Math. Soc. 359 (2007) 4945-4975. MR 2320655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Serge Skryabin. Projectivity and freeness over comodule algebras. Trans. Amer. Math. Soc. 359 (2007) 2597-2623. MR 2286047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Ardizzoni, C. Menini and D. Stefan. A monoidal approach to splitting morphisms of bialgebras. Trans. Amer. Math. Soc. 359 (2007) 991-1044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Caenepeel, E. De Groot and J. Vercruysse. Galois theory for comatrix corings: Descent theory, Morita theory, Frobenius and separability properties. Trans. Amer. Math. Soc. 359 (2007) 185-226. MR 2247888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William Chin and Leonid Krop. Spectra of quantized hyperalgebras. Trans. Amer. Math. Soc. 358 (2006) 4553-4567. MR 2231388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark Kleiner and Idun Reiten. Abelian categories, almost split sequences, and comodules. Trans. Amer. Math. Soc. 357 (2005) 3201-3214. MR 2135742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marcelo Aguiar, Nantel Bergeron and Kathryn Nyman. The peak algebra and the descent algebras of types B and D. Trans. Amer. Math. Soc. 356 (2004) 2781-2824. MR 2052597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] George E. Andrews, Li Guo, William Keigher and Ken Ono. Baxter algebras and Hopf algebras. Trans. Amer. Math. Soc. 355 (2003) 4639-4656. MR 1990765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael E. Hoffman. Combinatorics of rooted trees and Hopf algebras. Trans. Amer. Math. Soc. 355 (2003) 3795-3811. MR 1990174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Donald W. Barnes. On the spectral sequence constructors of Guichardet and Stefan. Trans. Amer. Math. Soc. 355 (2003) 2755-2769. MR 1975398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Q.-S. Wu and J. J. Zhang. Noetherian PI Hopf algebras are Gorenstein. Trans. Amer. Math. Soc. 355 (2003) 1043-1066. MR 1938745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Schauenburg. Hopf modules and the double of a quasi-Hopf algebra. Trans. Amer. Math. Soc. 354 (2002) 3349-3378. MR 1897403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Abrams and C. Weibel. Cotensor products of modules. Trans. Amer. Math. Soc. 354 (2002) 2173-2185. MR 1885648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yi Ming Zou. Crystal bases for $U_{q}(\Gamma(\sigma_{1},\sigma_{2},\sigma_{3}))$. Trans. Amer. Math. Soc. 353 (2001) 3789-3802. MR 1837259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Frédéric Chapoton. Construction de certaines opérades et bigèbres associées aux polytopes de Stasheff et hypercubes. Trans. Amer. Math. Soc. 354 (2002) 63-74. MR 1859025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Geoffrey Mason and Siu-Hung Ng. Group cohomology and gauge equivalence of some twisted quantum doubles. Trans. Amer. Math. Soc. 353 (2001) 3465-3509. MR 1837244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shlomo Gelaki and Sara Westreich. Hopf algebras of types $U_q(sl_n)'$ and $O_q(SL_n)'$ which give rise to certain invariants of knots, links and 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 3821-3836. MR 1491865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Akira Masuoka. Extensions of Hopf Algebras and Lie Bialgebras. Trans. Amer. Math. Soc. 352 (2000) 3837-3879. MR 1624190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David J. Pengelley and Frank Williams. Sheared algebra maps and operation bialgebras for mod 2 homology and cohomology. Trans. Amer. Math. Soc. 352 (2000) 1453-1492. MR 1653375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kiyoshi Igusa. A multiplication in cyclic homology. Trans. Amer. Math. Soc. 352 (2000) 209-242. MR 1650093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia